# SDR 2004UALA00232

- Difficulty date: March 11, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 41,564 hours, 15,359 cycles
- Engine: Pwa PW2037
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QUANTITY DROPPED TO ZERO AND OIL PRESSURE LIGHT FLICKERING.   SUPPLEMENTAL DATA UPDATE AIRCRAFT INDICATED OIL CONSUMPTION FOR SEVERAL DAYS BEFORE THE EVENT.  THE SHOP FOUND FUEL/OIL COOLER THE SOURCE OF OIL CONSUMPTION (OIL ENTERED FUEL).  THE REPAIR PROCESS OF COOLER HAS BEEN REVIEWED AS A PRECAUTION.  COOLERS HAVE BEEN ADDED TO SAM PROGRAM.
